# SDR CA090225009

- Difficulty date: February 21, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Cfmint CFM567B26US
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 58935577
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) ON PUSHBACK, CAPTAIN NR 2 WINDOW SHATTERED. EXCESSIVE HEAT WAS NOTICED. SWITCH TURNED OFF AND CIRCUIT BREAKER PULLED. NO OVERHEAT LIGHT ILLUMINATED. ACFT RETURNED TO GATE AND WINDSHIELD GLASS WAS REPLACED.
